- -

Equalities of ideals associated with two projections in rings with involution

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Equalities of ideals associated with two projections in rings with involution

Show full item record

Benítez López, J.; Cvetkovic-Ilic, D. (2013). Equalities of ideals associated with two projections in rings with involution. Linear and Multilinear Algebra. 61(10):1419-1435. doi:10.1080/03081087.2012.743026

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/44148

Files in this item

Item Metadata

Title: Equalities of ideals associated with two projections in rings with involution
Author: Benítez López, Julio Cvetkovic-Ilic, D.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
In this article we study various right ideals associated with two projections (self-adjoint idempotents) in a ring with involution. Results of O.M. Baksalary, G. Trenkler, R. Piziak, P.L. Odell and R. Hahn about orthogonal ...[+]
Subjects: Rings with involution , Projections , Moore Penrose inverse
Copyrigths: Reserva de todos los derechos
Source:
Linear and Multilinear Algebra. (issn: 0308-1087 )
DOI: 10.1080/03081087.2012.743026
Publisher:
Taylor & Francis (Routledge): STM, Behavioural Science and Public Health Titles
Publisher version: http://dx.doi.org/10.1080/03081087.2012.743026
Project ID:
Ministry of Science, Technology and Development, Republic of Serbia 174007
Thanks:
The authors thank the anonymous reviewer for his\her useful suggestions, which helped to improve the original version of this article. The second author is supported by Grant No. 174007 of the Ministry of Science, Technology ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record